MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 1.3 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CHEC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 1.3 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CHEC; STOPCOCK, I.V. SET
Catalog Number MC33634
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
An email was received regarding a smallbore quadfuse ext set w/4 microclave alleging a leak during patient use.It was reported that there was a leaking luer lock connection site to the quadfuse port.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 1/21/2026.Received one (1) used mc33634 smallbore quadfuse ext set w/4 microclave for inspection.No defects or anomalies observed.Testing was conducted for leakage by infusing through each port under pressure with a closed fluid path.There was no leakage observed.The male luer was measured and found to meet iso standards.The reported complaint was unable to be replicated or confirmed.

Brand Name
6" (15 CM) APPX 1.3 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE® CLEAR, 4 CHEC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23507134
Report Number9617594-2025-02142
Device Sequence Number18648537
Product Code FMG
UDI-Device Identifier00887709058088
UDI-Public0887709058088
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33634
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/09/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown